# SDR UALA2009071302055

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 72,017 hours, 11,732 cycles
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: AE70682515
- Condition: Leaking
- Location: Nr 1 Engine Fuel
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FUEL LEAK ON TOP OF ENGINE.  MAIN FUEL SUPPLY HOSE ASSY LEAKING.  NEED HOSE ASSY.  REPLACED MAIN FUEL LINE.  ACP'D INSTALLATION INSPECTION OF MAIN FUEL LINE.  LEAK CHECK GOOD.
